# SDR A6WA201643907

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,235 hours, 30,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT TRACK STICK NR 6 HAS CORROSION, BETWEEN FS 499.00 & 544.00 IN THE CABIN.  REPLACED RT SIDE WALL SEAT TRACK NR 6 IAW REO 601R-53-00-485 & AMM 53-01-11.
